Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 191, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 23, 2011, 5:28 PM EDT for 4 counties in Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2011, 5:28 PM EDT (21:28 UTC)
- Expired
- Jun 23, 2011, 6:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Duval County, FL, Flagler County, FL, Putnam County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 85 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2305 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
762
WUUS52 KJAX 232128
SVRJAX
FLC031-035-107-109-232215-
/O.NEW.KJAX.SV.W.0191.110623T2128Z-110623T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
528 PM EDT THU JUN 23 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
ST. JOHNS COUNTY IN NORTHEAST FLORIDA
SOUTHEASTERN DUVAL COUNTY IN NORTHEAST FLORIDA
NORTHERN FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 615 PM EDT
* AT 527 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 11 MILES WEST OF SAINT AUGUSTINE SHORES...OR 6 MILES NORTH
OF HASTINGS...AND MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
AUGUSTINE...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT
AUGUSTINE BEACH...BUTLER BEACH...CRESCENT BEACH AND MARINELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2950 8132 2982 8158 3046 8141 2999 8131
2988 8126 2976 8124 2963 8118 2961 8118
TIME...MOT...LOC 2127Z 315DEG 15KT 2978 8146
$$
PETERSON1 follow-up statement
271
WWUS52 KJAX 232150
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT THU JUN 23 2011
FLC031-107-232200-
/O.CAN.KJAX.SV.W.0191.000000T0000Z-110623T2215Z/
PUTNAM FL-DUVAL FL-
550 PM EDT THU JUN 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUVAL AND
NORTHEASTERN PUTNAM COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2951 8133 2974 8152 2984 8155 3001 8147
3016 8137 2999 8131 2988 8126 2976 8124
2963 8118 2961 8118
TIME...MOT...LOC 2150Z 315DEG 15KT 3006 8131 2967 8138
$$
FLC035-109-232215-
/O.CON.KJAX.SV.W.0191.000000T0000Z-110623T2215Z/
ST. JOHNS FL-FLAGLER FL-
550 PM EDT THU JUN 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHERN FLAGLER AND ST. JOHNS COUNTIES...
AT 550 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS AROUND 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF VILANO BEACH
TO SPUDS...OR ALONG A LINE EXTENDING FROM GUANA RIVER STATE PARK TO
6 MILES EAST OF HASTINGS...MOVING SOUTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
AUGUSTINE...VILANO BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE
SHORES...DUPONT CENTER...ANASTASIA...SAINT AUGUSTINE BEACH...BUTLER
BEACH...MARINELAND AND CRESCENT BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2951 8133 2974 8152 2984 8155 3001 8147
3016 8137 2999 8131 2988 8126 2976 8124
2963 8118 2961 8118
TIME...MOT...LOC 2150Z 315DEG 15KT 3006 8131 2967 8138
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:30 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 23, 2:30 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT THU JUN 23 2011 .SYNOPSIS...UPPER HIGH PRESSURE CONTINUES TO WEAKEN AND SHIFT SLOWLY S OF THE COUNTY WARNING AREA. AS A RESULT...DEEP LAYER MOISTURE HAS INCREASED ACROSS THE AREA. SCATTERED SHOWERS AND TSTMS ARE DEVELOPING SE OF A JESUP TO LIVE OAK LINE AND NW OF A OCALA TO ST AUGUSTINE LINE. 2 PM RANGE FROM THE UPPER 90S OVER PORTIONS OF THE INTERIOR TO NEAR 90 AT THE COAST. .SHORT TERM...TSTM CHANCES WILL CONTINUE TO RANGE FROM SCATTERED TO LOW END LIKELY ACROSS THE AREA...STARTING ALONG THE GULF COAST IN THE MORNINGS AND SHIFTING E TO MEET UP WITH A MID-AFTERNOON SEABREEZE. MOST AREAS SHOULD RECEIVE SOME RAINFALL...WITH HIGHEST AMOUNTS E OF I-75 IN NE FL. WEAK MID-LEVEL DISTURBANCES WILL IMPACT MAINLY SE GA...BRINGING THE POSSIBILITY OF OVERNIGHT POPS. HOWEVER...THESE WILL BE DIFFICULT TO TIME. SMOKE IS EXPECTED TO SPREAD GENERALLY E TO NE FROM ONGOING WILDFIRES. OUTPUT FROM HONEY PRAIRIE FIRE HAS DECREASED ENUF TO CANCEL DENSE SMOKE ADVISORY FOR EXTREME SE GA AND NASSAU COUNTY IN NE FL. HOWEVER...AREAS OF SMOKE WILL CONTINUE THERE. NAM HAS TRANSPORT WIND SHIFTING TO NW DURING THE EVENING...BUT THINK THIS IS IN RESPONSE TO CONVECTIVELY DRIVEN OUTFLOWS IN THE MODEL. ALTHEA THIS MAY OCCUR...HAVE OPTED TO CONTINUE PAINTING SMOKE MOSTLY TO THE E OF THE FIRE. .LONG TERM...HAVE MADE FEW CHANGES TO ONGOING FORECAST. NEAR TO SLIGHTLY ABOVE NORMAL POPS AND TEMPS ARE ANTICIPATED. && .AVIATION...TEMPO MVFR TO IFR DUE HEAVY RAINFALL POSSIBLE THIS AFTN AS CONVECTION MOVES WSW ACROSS THE FORECAST AREA. CONVECTION IS EXPECTED TO DECREASE AFTER SUNSET...THEN WINDS WILL BECOME WSW AGAIN TOWARD EARLY MORNING. SMOKE IS EXPECTED TO FOCUS ENE OF JAX...CRG AND SSI EARLY TOMORROW...WITH LOW CIGS DUE TO THE PLUME LIKELY. HAVE INDICATED THIS EXPECTED TREND IN THE TAFS. && .MARINE...EVENING SLY SURGE AROUND 15 KTS IS EXPECTED ONCE AGAIN OVER THE WATERS...THEN SSW FLOW AFTER MIDNIGHT. SEAS 2-4 FT. WINDS EXPECTED TO BECOME MORE SSE LATE MON INTO TUE NEXT WEEK AS SFC RIDGE BUILDS N OF THE FORECAST AREA. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 94 72 94 / 40 30 20 40 SSI 76 90 76 90 / 40 30 20 30 JAX 73 92 73 92 / 40 50 30 40 SGJ 75 88 74 88 / 30 50 30 40 GNV 72 92 72 92 / 30 60 30 50 OCF 73 93 72 91 / 30 60 40 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/ENYEDI/PRESNALL
Hazardous weather outlook, Jun 23, 5:24 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 524 PM EDT THU JUN 23 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-240915- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 524 PM EDT THU JUN 23 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...SCATTERED TO NUMEROUS THUNDERSTORMS REST OF TODAY... ...SOME THUNDERSTORMS MAY BE STRONG TO SEVERE WITH GUSTY WINDS... .DAY ONE...REST OF TODAY AND TONIGHT... A PREVAILING SOUTHWEST WIND TODAY WILL ADVANCE THE GULF COAST SEABREEZE ACROSS MUCH OF THE FORECAST AREA. THUNDERSTORMS WILL FOCUS NEAR THE COAST THIS AFTERNOON AND EVENING. ADDITIONAL SCATTERED STORMS WILL FORM OVER SOUTHEAST GEORGIA. STORM MOTION IS TO THE EAST NORTHEAST AT 15 TO 20 MPH. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS... SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS. PULSE SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS BEING THE GREATEST THREAT. WILDFIRES CONTINUE TO IMPACT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. AREAS OF SMOKE WILL EXTEND OVER PORTIONS OF THE AREA...NEAR THE HONEY PRAIRIE WILDFIRE COMPLEX. LOCAL VISIBILITIES MAY BE REDUCED TO LESS THAN A MILE. LINKS TO WILDFIRE INFORMATION AND COUNTY BURN BANS CAN BE FOUND ON THE FRONT PAGE OF OUR WEBSITE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... MAINLY SEASONAL TEMPERATURES ARE FORECAST WITH TYPICAL SUMMERTIME THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE TODAY IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ/SEC/ARS
In the hours before
Local storm report, Jun 23, 5:06 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 4 W MAYPORT 30.39N 81.48W
06/23/2011 M49 MPH DUVAL FL MESONET
MESONET OBSERVATION INDICATED A GUST TO 49 MPH FROM THE
WEST.
&&
ARSSpecial weather statement, Jun 23, 5:10 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT THU JUN 23 2011
FLZ040-232200-
MARION-
510 PM EDT THU JUN 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 600 PM EDT...
AT 511 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER SANTOS...OR 5 MILES SOUTHEAST OF OCALA...
MOVING NORTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND SUMMERFIELD...SANTOS...OCALA AIRPORT...OCALA...
BELLEVIEW...SILVER SPRINGS SHORES...LYNNE AND BURBANK THROUGH 600 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2896 8231 2901 8240 2901 8243 2920 8239
2932 8193 2906 8188 2895 8219
TIME...MOT...LOC 2111Z 247DEG 6KT 2912 8208
PETERSONLocal storm report, Jun 23, 5:10 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 4 W MAYPORT 30.39N 81.48W
06/23/2011 M56.00 MPH DUVAL FL MESONET
MESONET OBSERVATION INDICATED A GUST TO 56 MPH FROM THE
WEST.
&&
ARSSpecial weather statement, Jun 23, 5:13 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT THU JUN 23 2011
GAZ136-151>153-232200-
BRANTLEY-INLAND GLYNN-PIERCE-WAYNE-
513 PM EDT THU JUN 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
NORTHEASTERN PIERCE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN
COUNTIES FOR STRONG WINDS VALID UNTIL 600 PM EDT...
AT 514 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF MOUNT PLEASANT...OR 7 MILES
SOUTH OF GARDI...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SCREVEN...JESUP...
HORTENSE...GARDI...BROADHURST...DOCTORTOWN...MOUNT PLEASANT AND
EVERETT THROUGH 600 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3157 8170 3141 8160 3131 8169 3128 8205
3146 8222 3149 8218 3147 8216 3147 8213
3152 8213 3170 8189
TIME...MOT...LOC 2114Z 245DEG 13KT 3144 8176
ZIBURALocal storm report, Jun 23, 5:17 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
517 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND GST MAYPORT 30.38N 81.41W
06/23/2011 M51 MPH DUVAL FL ASOS
THE MAYPORT ASOS MEASURED A WIND GUST TO 51 KTS WITH
SUSTAINED SPEEDS OF 34 MPH WITH THUNDERSTORM WINDS.
&&
AENYEDILocal storm report, Jun 23, 5:22 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 3 NE ARLINGTON 30.36N 81.56W
06/23/2011 M0.25 INCH DUVAL FL NWS EMPLOYEE
PEA SIZE HAIL WAS OBSERVED IN ARLINGTON. WIND GUSTS WERE
MEASURED BETWEEN 32-38 MPH.
&&
AENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:16 PM EDT | Special Weather Statement | JAX | Baker | 24 min |
| Jun 23, 9:08 AM EDT | Dense Smoke Advisory | JAX | Nassau | 5 hr |
| Jun 23, 9:16 AM EDT | Marine Dense Smoke Advisory | JAX | 5 hr | |
| Jun 23, 1:56 PM EDT | Special Weather Statement | JAX | Alachua | 34 min |
| Jun 23, 2:28 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Gilchrist, Union | 32 min |
| Jun 23, 2:31 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 44 min |
| Jun 23, 2:37 PM EDT | Special Marine Warning | JAX | 53 min | |
| Jun 23, 2:50 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 40 min |
| Jun 23, 2:54 PM EDT | Special Weather Statement | JAX | Alachua | 51 min |
| Jun 23, 2:54 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 36 min |
| Jun 23, 3:13 PM EDT | Special Weather Statement | JAX | Nassau | 32 min |
| Jun 23, 3:19 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 41 min |
| Jun 23, 3:23 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 52 min |
| Jun 23, 3:32 PM EDT | Special Weather Statement | JAX | Bradford | 43 min |
| Jun 23, 3:32 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 43 min |
| Jun 23, 3:34 PM EDT | Special Marine Warning | JAX | 56 min | |
| Jun 23, 3:39 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Nassau, Union | 51 min |
| Jun 23, 3:56 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Jun 23, 4:01 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 44 min |
| Jun 23, 4:07 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 38 min |
| Jun 23, 4:16 PM EDT | Special Weather Statement | JAX | Nassau | 44 min |
| Jun 23, 4:26 PM EDT | Special Marine Warning | JAX | 94 min | |
| Jun 23, 4:27 PM EDT | Special Weather Statement | JAX | Saint Johns | 48 min |
| Jun 23, 4:48 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau, Putnam, Saint Johns | 42 min |
| Jun 23, 4:54 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jun 23, 5:10 PM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Jun 23, 5:26 PM EDT | Special Marine Warning | JAX | 64 min | |
| Jun 23, 6:26 PM EDT | Special Marine Warning | JAX | 64 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.